Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 227, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 6, 2016, 4:16 PM CDT for 4 parishes in Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2016, 4:16 PM CDT (21:16 UTC)
- Expired
- Aug 6, 2016, 5:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The radar
The Shreveport radar (KSHV), 97 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1625 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
740 WUUS54 KSHV 062116 SVRSHV LAC013-049-069-127-062215- /O.NEW.KSHV.SV.W.0227.160806T2116Z-160806T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 416 PM CDT SAT AUG 6 2016 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA... SOUTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA... NORTHEASTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA... NORTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA... * UNTIL 515 PM CDT * AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF JONESBORO...MOVING SOUTHEAST AT 5 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... GOLDONNA...SALINE...CALVIN AND CHESTNUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3206 9306 3222 9298 3214 9265 3189 9279 TIME...MOT...LOC 2115Z 294DEG 6KT 3210 9294 HAIL...0.75IN WIND...60MPH $$ 20
1 follow-up statement
043 WWUS54 KSHV 062138 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 438 PM CDT SAT AUG 6 2016 LAC013-049-069-127-062215- /O.CON.KSHV.SV.W.0227.000000T0000Z-160806T2215Z/ JACKSON LA-BIENVILLE LA-NATCHITOCHES LA-WINN LA- 438 PM CDT SAT AUG 6 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHWESTERN JACKSON...SOUTHEASTERN BIENVILLE...NORTHEASTERN NATCHITOCHES AND NORTHWESTERN WINN PARISHES... AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST OF JONESBORO...MOVING SOUTHEAST AT 5 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... GOLDONNA AND CALVIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3204 9303 3221 9292 3214 9265 3189 9279 TIME...MOT...LOC 2138Z 294DEG 6KT 3208 9290 HAIL...0.75IN WIND...60MPH $$ 20
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:58 PM CDT, 18 minutes earlier.
Area forecast discussion, Aug 6, 3:58 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
358 PM CDT SAT AUG 6 2016
.DISCUSSION...
With few exceptions, our heat index readings have dropped below
excess heat warning criteria. The heat advisory range is occurringat
this time and expected for us all once again tomorrow. While we
may be marginally close over our North closer to the weak surface
high and it's slightly drier air. All this is due to the increased
coverage of Thunderstorms and even a nocturnal boundary which
developed overnight and nosed into the area early this morning.
Radar shows this boundary somewhat dispersing now along I-49. The
weak front seems to be nosing into our area now from near DeQueen
to El Dorado and Bastrop. This feature may hold stationary as the
surface high is not expected to move much, but this cooler pool of
80 just to our North will hold up another day or so. The good news
is that the models are flashing with QPF, but as we keep this weak
shear axis pattern more rain around can be expected to hold into
the new work week. This environment of hot air being quickly
replaced by rain cooled 70s, means the wet micro burst potential
will remain. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 79 99 79 96 / 20 30 20 30
MLU 78 95 77 94 / 20 40 20 40
DEQ 76 98 77 94 / 20 30 20 30
TXK 78 98 77 94 / 20 40 20 30
ELD 77 95 77 92 / 20 40 20 30
TYR 79 100 79 99 / 20 20 20 30
GGG 78 100 78 99 / 20 30 20 30
LFK 78 99 78 98 / 10 30 20 30
&&
.SHV Watches/Warnings/Advisories...
AR...Heat Advisory until 7 PM CDT Sunday for ARZ050-051-059>061-
070>073.
LA...Heat Advisory until 7 PM CDT Sunday for LAZ001>006-010>014-
017>022.
OK...Heat Advisory until 7 PM CDT Sunday for OKZ077.
TX...Heat Advisory until 7 PM CDT Sunday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
24Hazardous weather outlook, Aug 6, 12:34 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1234 PM CDT SAT AUG 6 2016 ARZ050-051-059-OKZ077-TXZ096-097-108>112-124>126-136>138-149>152- 165-166-071745- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-ANGELINA-SAN AUGUSTINE- 1234 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ARKANSAS...ADJACENT SOUTHEAST OKLAHOMA AND FOR MOST OF EASTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... TEMPERATURES AROUND 100 DEGREES...WHEN COMBINED WITH MODERATE HUMIDITY WILL RESULT IN HEAT INDEX VALUES OF 105 TO 109 DEGREES THIS AFTERNOON WITH A HEAT ADVISORY IS IN EFFECT. PRECAUTIONS SHOULD BE TAKEN WHEN WORKING OR PLAYING OUTDOORS WITH BREAKS IN THE SHADE...WATER AND IF POSSIBLE...IN AIR CONDITIONING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THROUGH EARLY THIS EVENING. BRIEF HEAVY DOWNPOURS WITH GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALL BE POSSIBLE IN THE STRONGER STORMS. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE NEW WEEK AND SLOWLY DIMINISH TO ISOLATED BY LATE WEEK. IN ADDITION AFTERNOON HEAT INDEX VALUES WILL CONTINUE AT OR ABOVE 105 DEGREES DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ153-167-071745- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SHELBY- 1234 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA AND EXTREME DEEP EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... TEMPERATURES NEAR 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES AROUND 110 DEGREES THIS AFTERNOON WITH AN EXCESSIVE HEAT WARNING IN EFFECT. PRECAUTIONS SHOULD BE TAKEN WHEN WORKING OR PLAYING OUTDOORS. SEEK FREQUENT BREAKS IN THE SHADE WITH WATER AND IF POSSIBLE AIR CONDITIONING. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH EARLY THIS EVENING. BRIEF HEAVY DOWNPOURS...GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE IN THE STRONGER STORMS. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE FOR SUNDAY AND INTO NEXT WEEK...INCREASING A BIT IN COVERAGE. IN ADDITION...HEAT INDEX VALUES WILL CONTINUE TO APPROACH 110 DEGREES DURING THE AFTERNOON HOURS AT LEAST THROUGH THIS WEEKEND. SOME PRECAUTIONS FOR HEAT WILL REMAIN AS THE AFTERNOON THUNDERSTORM COVERAGE SLOWLY DECREASE BY LATE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. 24
In the hours before
Special weather statement, Aug 6, 3:08 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 308 PM CDT SAT AUG 6 2016 LAZ010-017-018-062100- DE SOTO LA-SABINE LA-NATCHITOCHES LA- 308 PM CDT SAT AUG 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE SOTO...WEST CENTRAL NATCHITOCHES AND NORTH CENTRAL SABINE PARISHES UNTIL 400 PM CDT... AT 307 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CONVERSE...OR 12 MILES SOUTH OF MANSFIELD...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OAK GROVE...PLEASANT HILL...PELICAN AND BELMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3184 9374 3194 9366 3184 9333 3168 9350 TIME...MOT...LOC 2007Z 318DEG 6KT 3185 9365 20
Special weather statement, Aug 6, 3:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 PM CDT SAT AUG 6 2016
LAZ001-002-TXZ126-062115-
BOSSIER LA-CADDO LA-MARION TX-
326 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...NORTHWESTERN
BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN MARION
COUNTIES UNTIL 415 PM CDT...
AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VIVIAN...OR 22 MILES SOUTHEAST OF ATLANTA...MOVING SOUTHEAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIVIAN...BENTON...OIL CITY...HOSSTON...BELCHER...GILLIAM...DIXIE...
ALDEN BRIDGE...CAVETT AND ROCKY MOUNT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3288 9406 3288 9404 3291 9404 3295 9401
3283 9355 3260 9372 3281 9411
TIME...MOT...LOC 2025Z 300DEG 19KT 3284 9395
20Special weather statement, Aug 6, 3:28 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT SAT AUG 6 2016
ARZ050-051-060-062115-
HOWARD AR-HEMPSTEAD AR-SEVIER AR-
328 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOWARD...
SOUTHEASTERN SEVIER AND NORTHWESTERN HEMPSTEAD COUNTIES UNTIL 415 PM
CDT...
AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOCKESBURG...OR 11 MILES NORTHWEST OF MINERAL SPRINGS...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...MINERAL SPRINGS...LOCKESBURG...TOLLETTE...BEN LOMOND...
SARATOGA...OAK GROVE...MCNAB...BROWNTOWN...SILVER RIDGE...
BELLVIEW AND BRIGHT STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3399 9370 3366 9383 3374 9395 3375 9396
3375 9398 3391 9423 3399 9414 3401 9382
TIME...MOT...LOC 2028Z 300DEG 19KT 3395 9410
20Special weather statement, Aug 6, 3:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 346 PM CDT SAT AUG 6 2016 ARZ070-TXZ097-112-062130- MILLER AR-CASS TX-BOWIE TX- 346 PM CDT SAT AUG 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER... SOUTHEASTERN BOWIE AND NORTHEASTERN CASS COUNTIES UNTIL 430 PM CDT... AT 345 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER REDWATER...OR 7 MILES WEST OF WAKE VILLAGE...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TEXARKANA...WAKE VILLAGE...NASH...HOOKS...REDWATER...MAUD... RED LICK...MANDEVILLE...GENOA...LEARY...DOMINO... FERGUSON AND PLEASANT HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3331 9435 3348 9431 3353 9389 3320 9395 TIME...MOT...LOC 2045Z 274DEG 9KT 3338 9424 20
Special weather statement, Aug 6, 3:55 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT SAT AUG 6 2016
LAZ012-018-062145-
NATCHITOCHES LA-BIENVILLE LA-
355 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIENVILLE AND NORTH
CENTRAL NATCHITOCHES PARISHES UNTIL 445 PM CDT...
AT 354 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF JONESBORO. THIS STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SALINE...LUCKY...ASHLAND...CASTOR...BIENVILLE...
CHESTNUT AND FRIENDSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3215 9283 3215 9293 3212 9293 3211 9292
3204 9307 3230 9319 3234 9295
TIME...MOT...LOC 2054Z 069DEG 1KT 3224 9300
20Special weather statement, Aug 6, 3:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT SAT AUG 6 2016
LAZ018>020-062145-
NATCHITOCHES LA-WINN LA-GRANT LA-
357 PM CDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATCHITOCHES...SOUTH
CENTRAL WINN AND CENTRAL GRANT PARISHES UNTIL 445 PM CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLFAX...OR 8 MILES NORTH OF LENA. THIS STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLFAX...MONTGOMERY...DRY PRONG...ALOHA...BENTLEY AND LAKE IATT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3141 9267 3140 9268 3140 9270 3142 9268
3143 9269 3145 9268 3144 9270 3145 9271
3147 9271 3147 9269 3152 9272 3148 9276
3147 9279 3161 9296 3181 9276 3144 9241
3139 9266
TIME...MOT...LOC 2057Z 032DEG 3KT 3159 9276
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:09 PM CDT | Special Weather Statement | SHV | Caddo | 51 min |
| Aug 6, 1:43 PM CDT | Special Weather Statement | SHV | De Soto | 47 min |
| Aug 6, 2:11 PM CDT | Special Weather Statement | SHV | Natchitoches | 49 min |
| Aug 6, 3:08 PM CDT | Special Weather Statement | SHV | Sabine | 52 min |
| Aug 6, 3:26 PM CDT | Special Weather Statement | SHV | Bossier | 49 min |
| Aug 6, 3:55 PM CDT | Special Weather Statement | SHV | Bienville | 50 min |
| Aug 6, 3:57 PM CDT | Special Weather Statement | SHV | Grant | 48 min |
| Aug 6, 5:19 PM CDT | Special Weather Statement | SHV | Webster | 41 min |
| Aug 6, 5:42 PM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Claiborne, Webster | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.